# SDR DL76P090192

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 31,699 hours, 13,195 cycles
- Engine: Pwa PW4060
- Engine time: 45,091 hours, 8,773 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 154ED
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE CONTROL EICAS MESSAGE AFTER ENGINE START.  REPLACED P2/T2 PROBE, OPS NORMAL.
